# SDR FDEA201503140930

- Difficulty date: March 14, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 537 hours, 26,334 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 148N84023
- Condition: Gouged
- Location: Bs 1885
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT BS 1885.20 LOWER MID-SECTION AT FIREWALL, RT SIDE EXISTING DOUBLER HAS DEEP GOUGE.  REMOVED EXISTING DOUBLER AT FIREWALL IAW SRM 51-40-02.  FABRICATED NEW DOUBLER FROM PN TI-6AL-4V .025, PO 956AT-00176.  DIMENSIONS ARE 6.5" X 3.85".  IAW SRM 53-80-08 & SRM 51-40-05.  INSTALLED NEW DOUBLER IAW SRM-51-40-02 & SRM-53-80-08 REPAIR 2 FIG 201.
